Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 47, NWS Cleveland, OH

November 8, 2014

NWS Cleveland, OH issued this small craft advisory at Nov 8, 2014, 4:00 AM EST. It took effect at Nov 8, 2014, 10:00 AM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2014, 4:00 AM EST (09:00 UTC)
In effect from
Nov 8, 2014, 10:00 AM EST
Expired
Nov 10, 2014, 4:05 AM EST
In force
42 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WHUS71 KCLE 080900
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EST SAT NOV 8 2014

LEZ145>149-081700-
/O.NEW.KCLE.SC.Y.0047.141108T1700Z-141110T1200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
400 AM EST SAT NOV 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 AM EST
MONDAY. 

* WINDS AND WAVES: WINDS TODAY WILL BE SOUTH AT 10 TO 20 KNOTS AND
  THEN BECOME SOUTHWEST WHILE INCREASING TO 30 KNOTS. WAVES 1 TO 3
  FEET BUILDING TO 5 TO 7 FEET. WINDS TONIGHT WILL BE WEST AT 15
  TO 25 KNOTS BUT DIMINISHING TO 10 TO 20 KNOTS. WAVES OF 5 TO 8
  FEET WILL SUBSIDE TO 3 TO 5 FEET. FURTHER DIMINISHING OF THE
  WINDS WILL TAKE PLACE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
8 follow-up statements
647 
WHUS71 KCLE 081429
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
929 AM EST SAT NOV 8 2014

LEZ145>149-082230-
/O.EXT.KCLE.SC.Y.0047.141108T1500Z-141110T1200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
929 AM EST SAT NOV 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: SOUTH WINDS OF 15 TO 20 KNOTS WILL TURN
  SOUTHWEST AND INCREASE TO 30 KNOTS THEN TURN WEST AND DIMINISH
  TO 10 TO 20 KNOTS LATER TONIGHT. WINDS WILL BACK TO SOUTHWEST
  SUNDAY. WAVES OF 2 TO 4 FEET WILL BUILD TO 5 TO 8 FEET BY THIS
  EVENING THEN SUBSIDE TO 3 TO 5 FEET BY LATE TONIGHT AND SHOULD
  CONTINUE TO DIMINISH TO 2 TO 4 FEET BY LATE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
909 
WHUS71 KCLE 082008
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
308 PM EST SAT NOV 8 2014

LEZ145>149-090415-
/O.EXT.KCLE.SC.Y.0047.000000T0000Z-141109T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
308 PM EST SAT NOV 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL TURN
  WEST THIS EVENING THEN DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT
  BEFORE TURNING BACK TO THE SOUTHWEST SUNDAY. WAVES OF 5 TO 8
  FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
664 
WHUS71 KCLE 090249
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
949 PM EST SAT NOV 8 2014

LEZ145>149-091100-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-141109T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
949 PM EST SAT NOV 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM SUNDAY FROM
VERMILION TO RIPLEY NEW YORK.

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO
  10 TO 20 KNOTS OVERNIGHT AND BECOMING SOUTHWEST SUNDAY MORNING.
  WAVES OF 6 TO 9 FEET WILL GRADUALLY SUBSIDE TO 4 TO 6 FEET EARLY
  SUNDAY AND 2 TO 4 FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
847 
WHUS71 KCLE 090900
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EST SUN NOV 9 2014

LEZ145>149-091700-
/O.EXT.KCLE.SC.Y.0047.000000T0000Z-141110T1200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
400 AM EST SUN NOV 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL BECOME SOUTHWEST
  TODAY. WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE
  TONIGHT. WINDS WILL DIMINISH ON MONDAY AND WAVES WILL SUBSIDE
  BELOW 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LOMBARDY
520 
WHUS71 KCLE 091425
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
925 AM EST SUN NOV 9 2014

LEZ145>149-092230-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-141110T1200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
925 AM EST SUN NOV 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  INTO MONDAY THEN DIMINISH AND TURN SOUTH. WAVES WILL BUILD TO 3
  TO 5 FEET THIS AFTERNOON AND CONTINUE TONIGHT THEN SUBSIDE MONDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
954 
WHUS71 KCLE 092012
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EST SUN NOV 9 2014

LEZ145>149-100415-
/O.EXT.KCLE.SC.Y.0047.000000T0000Z-141110T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
312 PM EST SUN NOV 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST MONDAY.

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  INTO MONDAY THEN DIMINISH AND TURN SOUTH. WAVES OF 3 TO 5 FEET
  WILL SUBSIDE TO 2 TO 4 FEET BY LATE MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
370 
WHUS71 KCLE 100304
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EST SUN NOV 9 2014

LEZ145>149-101115-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-141110T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1004 PM EST SUN NOV 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM MONDAY ON
LAKE ERIE FROM VERMILION TO RIPLEY NEW YORK.

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL DECREASE
  TO 10 TO 20 KNOTS OVERNIGHT AND BECOME SOUTH 5 TO 15 KNOTS ON
  MONDAY. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET MONDAY
  MORNING AND 1 TO 3 FEET MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
617 
WHUS71 KCLE 100905
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
405 AM EST MON NOV 10 2014

LEZ145>149-101015-
/O.CAN.KCLE.SC.Y.0047.000000T0000Z-141110T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
405 AM EST MON NOV 10 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHERLY WINDS HAVE DECREASED TO 10 TO 15 KNOTS. WAVES OF 2 TO 4
FEET WILL DECREASE TO 1 TO 3 FEET THIS MORNING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 12:30 AM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Nov 8, 12:30 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1230 AM EST SAT NOV 8 2014

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE OVER INDIANA WILL MOVE EAST ACROSS THE
LOCAL AREA OVERNIGHT. A COLD FRONT IS THEN EXPECTED TO CROSS THE
AREA SATURDAY EVENING. A SECOND AREA OF HIGH PRESSURE WILL BUILD
OVER THE REGION FROM THE SOUTH ON SUNDAY. AN AREA OF LOW PRESSURE
WILL IMPACT THE REGION TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
CLOUDS CONTINUING OVER NW PA. ELSEWHERE MID CLOUDS ON THE INCREASE
AHEAD OF A COLD FRONT FOR SATURDAY. THE CLOUD COVER IS NOT
COMPLETELY OVERCAST SO TEMPERATURES MAY FLUCTUATE A LITTLE UNTIL
THE CLOUDS THICKEN DURING THE OVERNIGHT. MINOR CHANGES TO THE LOWS
AND KEPT THE FORECAST DRY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
BASED ON THE NEW GUIDANCE HAVE SLOWED DOWN THE PRECIP ON SATURDAY
AHEAD OF THE COLD FRONT. THE COLD FRONT ITSELF WILL NOT ARRIVE
TILL THE EVENING HOURS. PRECIP SHOULD REACH THE KTOL AREA AFTER
DAYBREAK...PROBABLY CLOSE TO MID MORNING AND THEN SPREAD EAST
ACROSS THE REMAINDER OF THE AREA. MOISTURE WILL REMAIN LIMITED SO
NOT EXPECTING MUCH IN THE WAY OF QPF. GIVEN THIS DRY AIR THE
SOUTHERN EXTENT OF THE PRECIP IS ALSO IN QUESTION. THERE PROBABLY
WON'T BE MUCH MORE THAN A FEW SPRINKLES SOUTH OF THE U.S. 30
CORRIDOR. BEST CHANCES FOR PRECIP WILL BE TO THE EAST OF CLEVELAND
LATE IN THE AFTERNOON AND EVENING. WILL GO WITH LIKELY POPS FOR
THAT AREA. ALL OF THE CRITICAL THICKNESSES AND FORECAST SOUNDINGS
POINT AT AN ALL RAIN EVENT. SOME COLDER AIR WILL MOVE IN BEHIND
THE FRONT BUT STILL THINK THE PRECIP WILL CUT OFF IN NW PA SUNDAY
MORNING BEFORE IT CHANGES TO ANYTHING MORE THAN A MIX. THE
REMAINDER OF SUNDAY WILL BE DRY AS WEAK HIGH PRESSURE BUILDS IN
FROM THE SOUTH.

THE NEXT SYSTEM TO IMPACT THE REGION WILL BEGIN TO TAKE SHAPE ON
MONDAY TO THE WEST. WILL SEE A BAROCLINIC ZONE DEVELOP NORTH OF
LAKE ERIE BUT THE FORECAST AREA WILL REMAIN DRY. TEMPS WILL WARM
BACK UP A LITTLE...POSSIBLY GETTING CLOSE TO 50 IN THE WEST. WILL
BEGIN TO BRING PRECIP CHANCES IN MONDAY NIGHT IN NW OH BUT THE
MAJOR IMPACTS OF THE STORM WILL COME IN THE LONG TERM PERIOD.

HAVE USED A BLEND OF GUIDANCE DURING THE PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE THEME FOR MID WEEK REMAINS THE SAME...IT WILL BE TURNING COLDER.
SOMEWHAT LOW CONFIDENCE YET IN TIMING AND PLACEMENT OF THE LOW
PRESSURE SYSTEM THAT...UPON ITS EXIT WILL BRING IN THE RUSH OF
COLDER CANADIAN AIR FOR MID WEEK. A GFS ENSEMBLE TAKES THE LOW
ACROSS OR JUST NORTH OF THE LAKE. ECMWF IS STRONGER AND FURTHER
SOUTH. HAVE NOT DEVIATED MUCH FROM PREVIOUS FORECAST WITH THE
VARIABILITY IN SOLUTIONS WITH THIS SYSTEM THUS FAR. TIGHT GRADIENT
IN TEMPERATURES ALONG THE BAROCLINIC ZONE THAT THE LOW WILL MOVE
ALONG. WILL STICK WITH HIGHS IN THE 40S FOR TUESDAY FOLLOWED BY
HIGHS ONLY IN THE 30S FOR WEDNESDAY THROUGH FRIDAY. PRECIPITATION
CHANCES STILL IFFY ON TUESDAY...AGAIN DEPENDING ON TIMING. ON THE
BACKSIDE THOUGH SOME DEGREE OF LAKE EFFECT SNOW IS EXPECTED.
QUESTIONS REMAIN WITH EXIT TIME OF THE DEEPER MOISTURE...AND
THEREFORE A BIG INFLUENCE ON ACCUMULATIONS.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL CONTINUE INTO SATURDAY MORNING. COLD FRONT
WITH SCATTERED RAIN SHOWERS WILL MOVE ACROSS THE FORECAST AREA
SATURDAY AFTERNOON. LIMITED MOISTURE WITH SYSTEM SO DO NOT EXPECT
MUCH IN THE WAY OF RAIN. AHEAD OF THE FRONT WINDS SHIFT TO THE SW
AND INCREASE TO 15-25KT.

.OUTLOOK...NON VFR CONTINUING INTO SATURDAY NIGHT AND AGAIN
MONDAY NIGHT INTO TUESDAY. WIDESPREAD NON VFR LATE TUESDAY INTO
WEDNESDAY WITH RAIN SHOWERS CHANGING TO SNOW SHOWERS.

&&

.MARINE...
AN ACTIVE PATTERN WILL CONTINUE TO KEEP THE LAKE UNSETTLED. HAVE
CONTINUED THE SMALL CRAFT ADVISORY THROUGH THE EVENING FOR THE EAST
HALF OF THE LAKE. WINDS ARE IN THE PROCESS OF DIMINISHING...BUT
WAVES OF 5 FEET STILL BEING REPORTED NEAR ERIE PA. HIGH PRESSURE
BUILDS OVER THE LAKE TONIGHT BUT SHIFTS EAST SATURDAY. A BREEZY COLD
FRONT CROSSES THE LAKE SATURDAY. WILL LIKELY NEED SMALL CRAFT
ADVISORIES AGAIN. WEST FLOW BEHIND THE FRONT. CONDITIONS ON THE LAKE
WILL CALM DOWN AGAIN UNTIL THE NEXT SYSTEM APPROACHES MONDAY AND
PASSES IN THE VICINITY OF THE LAKE TUESDAY. THIS SYSTEM WILL BRING
MUCH COOLER AIR ACROSS THE GREAT LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KIELTYKA
SHORT TERM...KUBINA
LONG TERM...OUDEMAN
AVIATION...DJB
MARINE...OUDEMAN
Hazardous weather outlook, Nov 7, 5:04 AM EST, 22 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
504 AM EST FRI NOV 7 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-081015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
504 AM EST FRI NOV 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-081015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
504 AM EST FRI NOV 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.